# SDR ABXA20120210176

- Difficulty date: February 5, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 78,132 hours, 36,661 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143T12133
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLC FLOORBEAM WEB FS 720 LT.  REPAIRED FLOORBEAM WEB IAW B767 SRM 53-00-07 REPAIR 3.  AIRCRAFT WAS GROUNDED.
